# SDR DALA2024022702740

- Difficulty date: February 23, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N134DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50053
- Aircraft time: 8,956 hours, 4,109 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Shorted
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OWEE SLIDE CONDITION INDICATION INOP. T/S REF. EFIM SOLUTION 2-29565 WHEN CONNECTOR #477 WAS DISCONNECTED FAULT WAS NOT PRESENT. RANG WIRES PINS A AND B OF 477 SLIDE PLUG HAD A SHORT WHEN SLIDE PRESSURE GAUGE WAS IN THE GREEN. SAFETY PIN HOLE ON LEFT WING SLIDE NOT ALIGNED. DEPLOYED SLIDE REF. AMDS CARD #2561-9005. REMOVED AND INSTALLED OF LEFT WING SLIDE REF. CARD 2563-4002. (LP# 4898952)
